Mayo Clinic Connect
Feels like eye sight is changing when I look at things I see them and a outline of what ever I’m looking at
@trellg132, Have you consulted with a doctor about this vision change? I have not experienced a similar vision change. But my vision problemis that I have a pre-existing retina condition that is being treated, If I have a difficulty to focus and blurriness that could signal something as simple as an adjustment to my glasses or something more serious that requires a doctor and treatment.
Did this come on suddenly? Have you perhaps been ill, or changed medications recently that might be causing this. That is why I want to suggest a phone call to your doctor.
I hope you find a satisfactory solution. Keep in touch and let me know what you find out.
Liked by cherriann, Lisa Lucier, lioness
Hi @trellg132 – Glad you connected with @rosemarya.
I also note my eyesight is changing, and not for the better (harder and harder to read tiny fonts) as I move through my 40s. Different than what you described, however.
I'd also like to invite @imallears @mrector @johnhans @lioness to offer their support and any thoughts they may have from your description of your eyesight and the challenges you are dealing with.
trellg132, are you seeing the object plus an outline, or just seeing an outline of the object you are looking at currently?
I was wondering if you wore glasses, if you are seeing colored outlines….are the outlines blurred like an aura? If colored, do the colors change for different objects and do you suffer from migraines? Is this a constant thing right now or does it come and go. Do you see the outlines around people also?
Do you have floaters or see any flashes of light? Is vision blurry? Both eyes or just one eye?
New medications? Any extreme diet changes? How regularly do you see an eye specialist, if ever ?
I know…lots of questions but was wondering if you should go to an eye institute that has a lot of different specialists on staff and get an in-depth exam.
A regular GP wouldn’t help.
Liked by Lisa Lucier
@trellg132 As we age out eyes change just like our bodies do . Have you seen an opthmalogist Dr. She can let you know if there is anything wrong or just that you may need an your glass change . Do you wear glasses? If not maybe this is what you need I don't know but suggest you see a eye Dr. As others have said it could be medicine also but either way make an apt with your eye Dr.
Jump to this post
I'm headed to eye doctor
Liked by Lisa Lucier, lioness
Things I'm looking at sometimes
Yes i do wear glasses
In nearsighted with astigmatism in both eyes
@trellg132, I normally don't like to say that I'm glad that someone is headed to the doctor's. however this is an exception. You are fortunate to have scheduled an appointment before the weekend.
I send you my positive thoughts. And when you are able, would you send an update?
Liked by Lisa Lucier, trellg132
I was to late will know more next week
Liked by Rosemary, Volunteer Mentor
@trellg132 Hope you get a good report
I have a similar problem. August 12i got really bad
I drove straight to eye doctor. They took me in and after a few hours diagnosed with vertical and horizontal dilopia. Glasses strength were doubled and prism’s in both lens
Trying to explain what you are seeing is absolutely
The worse thing to describe. When it first started
I thought it was just stress, or I was tired. It didn’t get better. I’m not quite sure what the outcome will be however the glasses are helping with the day to day of living. The other writer asked very good questions. I wish I had seen this post a long time ago
Seek help before it gets worse
Liked by Rosemary, Volunteer Mentor, Teresa, Volunteer Mentor, Lisa Lucier
husband takes Areds 2 for eye degeneration. is Gas & bowl movements a side EFFECT?????
Upset stomach is a common side effect. I have taken Preservision for years with Areds2 with no side effects. They do say not to take with milk or dairy products. Could be a combo of the Areds and other medications or vitamins he is taking. I take one Preservision In the am and one in the pm. Too many minerals and vitamins can cause stomach problems so look into whatever else he may be ingesting pill wise or foods…even time of day.
Liked by Teresa, Volunteer Mentor, Lisa Lucier
Hello, @nobody – glad the change in your glasses is helping with the day to day of living. Is it still going all right for you? Are you noticing any other challenges now with your vision?
Liked by Teresa, Volunteer Mentor
version 184.108.40.206.3.2Page loaded in 0.863 seconds